Research is mixed on the effectiveness of acupuncture as an erectile dysfunction cure, but one study published in November 2013 in the Journal of Alternative and Complementary Medicine found that acupuncture can be beneficial for men experiencing erectile dysfunction as a side effect of antidepressants, including selective serotonin reuptake inhibitors (SSRIs) and serotonin noradrenaline reuptake inhibitors (SNRIs).


One study examined the role of testosterone supplementation in hypogonadal men with ED. These men were considered nonresponders to sildenafil, and their erections were monitored by assessing nocturnal penile tumescence (NPT). After these men were given testosterone transdermally for 6 months, the number of NPTs increased, as did the maximum rigidity with sildenafil. [18] This study suggests that a certain level of testosterone may be necessary for PDE5 inhibitors to function properly.
First, medical conditions need to be ruled out. Let’s assume that you have never been diagnosed with a medical condition that is physically linked to erectile dysfunction, such as type 2 diabetes, obesity or heart disease. In this case you’re probably looking at a case of psychological impotence, given that there are no physical explanations for your difficulties.
This is one of many types of constricting devices placed at the base of the penis to diminish venous outflow and improve the quality and duration of the erection. This is particularly useful in men who have a venous leak and are only able to obtain partial erections that they are unable to maintain. These constricting devices may be used in conjunction with oral agents, injection therapy, and vacuum devices.
In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.
×